# SDR QXEA2019041500176

- Difficulty date: April 8, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,283 hours, 19,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR LOWER THRESHOLD CORRODED. FWD PAX DOOR LOWER THRESHOLD REMOVED AND REPLACED IAW SRM 51-42-05 AND 51-42-45.
